# SDR AALA202204259941

- Difficulty date: April 22, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N101NN
- Make and model: Airbus A321-231
- Aircraft serial: 5834
- Aircraft time: 26,829 hours, 5,532 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: A DIRTY SOCK SMELL WAS REPORTED DURING THE BOARDING PROCESS, TAXING OUT AND MID WAY THRU THE FLIGHT. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
